|
This article is cited in 2 scientific papers (total in 2 papers)
On simple ideal hyperbolic Coxeter polytopes
P. V. Tumarkin, A. A. Felikson Independent University of Moscow
Abstract:
We prove that no simple ideal Coxeter polytope exists in the hyperbolic
space Hn of dimension n>8.
Keywords:
Coxeter polytope, hyperbolic geometry, ideal polytope, simple polytope.
Received: 21.02.2006
Citation:
P. V. Tumarkin, A. A. Felikson, “On simple ideal hyperbolic Coxeter polytopes”, Izv. Math., 72:1 (2008), 113–126
Linking options:
https://www.mathnet.ru/eng/im852https://doi.org/10.1070/IM2008v072n01ABEH002394 https://www.mathnet.ru/eng/im/v72/i1/p123
2
CITATIONS
2
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 503 | Russian version PDF: | 185 | English version PDF: | 10 | References: | 80 | First page: | 3 |
|